# SDR COMA2011062250041

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 36,588 hours, 31,973 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED SMOKE COMING FROM RIGHT MAIN BRAKE, TEMP 8/9 ON RIGHT SIDE, LEFT NORMAL.  EMERGENCY DECLARED.  BLED RIGHT I/B AND O/B BRAKES.  NO FURTHER DEFECTS NOTED.
